Skip navigation
Beta Version

Article

Meloxicam Toxicity in Labrador Dog Due to Dispensing Error and its Reversal by Misoprostol

en
31
1

Attachments [ 1 ]

TNV_IVJ_2019_96(10)78-80.pdf(99.17 kB)

(TNV_IVJ_2019_96(10)78-80)

More Details

Indian Veterinary Journal
2019-10
Indian Veterinary Association
78-80
96
Meloxicam, Misoprostol, Medication error, dogs.
;10

Medication error is a failure in treatment process and its frequency of occurrence remain unknown. In the present paper, a Labrador dog was treated for pyrexia with meloxicam overdosing that was brought to the hospital with history of vomition, anorexia and voiding off tarry faeces. The dog underwent physical, parasitological, haematological and biochemical examination, urinalysis, diagnostic X-ray and abdominal ultrasound. Elevation of renal biomarkers, ultrasonographic changes in corticomedullary junction of left kidney was prognostic for meloxicam toxicity. Reversal of intoxication with misoprostol and supportive treatment and post treatment improvement indicated the importance of medication error by faulty dispensing in the present article.

TNV_IVJ_2019_96(10)78-80

Comments

(Leave your comments here about this item.)

Item Analytics

 
 

Select desired time period